1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Effects of oral contraceptives on diazepam-induced psychomotor impairment

Effects of oral contraceptives on diazepam-induced psychomotor impairment

  1. babymakesbeats
    Eight young women taking oral contraceptives and 10 young men each received three different
    doses of diazepam, 0.07, 0.14, and 0.28 mg /kg. The women also received each dose both on
    days 10 and 28 of an oral contraceptive cycle. Performance based on both a psychomotor and
    cognitive-encoding task was significantly impaired after a 0.28-mg/kg dose of diazepam in
    women taking oral contraceptives and in men. In general, however, impairment in performance
    was less on day 10 than on day 28 of the oral contraceptive cycle. The onset of behavioral
    impairment was also slower on cycle day 10 than on day 28; peak impairment was reached at
    20 mm after dosing for men and women on day 28, but at 60 min for women on day 10. The
    cycle phase effects are potentially dangerous because of their unexpected nature. Individuals
    may obtain an expectation of intoxication based on the 2I-day OC period yet experience
    capriciously greater acute impairment during their 7-day menstrual pause.
Tags: